Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 213, NWS Charleston, SC

August 23, 2007Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Aug 23, 2007, 2:33 PM EDT for Berkeley County, South Carolina. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2007, 2:33 PM EDT (18:33 UTC)
Expired
Aug 23, 2007, 3:30 PM EDT
In force
57 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 122 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.6 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 231833
SVRCHS
SCC015-231930-
/O.NEW.KCHS.SV.W.0213.070823T1833Z-070823T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
233 PM EDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 330 PM EDT

* AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF
  JAMESTOWN...OR ABOUT 13 MILES NORTHWEST OF MCCLELLANVILLE...MOVING
  SOUTHWEST AT 10 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  JAMESTOWN...
  HUGER...MONCKS CORNER...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3294 7988 3319 8017 3338 7988 3322 7950
TIME...MOT...LOC 1833Z 067DEG 10KT 3320 7964

$$
3 follow-up statements
000 
WWUS52 KCHS 231850
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
250 PM EDT THU AUG 23 2007

SCC015-231930-
/O.CON.KCHS.SV.W.0213.000000T0000Z-070823T1930Z/
BERKELEY SC-
250 PM EDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR BERKELEY COUNTY...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR THOMAS CORNER...OR
ABOUT 15 MILES NORTHWEST OF MCCLELLANVILLE...MOVING SOUTHWEST AT 10
MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
HUGER...JAMESTOWN...MONCKS CORNER AND PINOPOLIS.

IN ADDITION TO DAMAGING WINDS...FREQUENT AND DANGEROUS CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WITH 
RAINFALL RATES EXCEEDING 2 INCHES PER HOUR...WHICH MAY FLOOD 
ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO 
NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3294 7988 3319 8017 3338 7988 3322 7950
TIME...MOT...LOC 1850Z 067DEG 10KT 3318 7969

$$
000 
WWUS52 KCHS 231907
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
307 PM EDT THU AUG 23 2007

SCC015-231930-
/O.CON.KCHS.SV.W.0213.000000T0000Z-070823T1930Z/
BERKELEY SC-
307 PM EDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR BERKELEY COUNTY...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR THOMAS CORNER...OR
ABOUT 16 MILES EAST OF MONCKS CORNER...MOVING SOUTHWEST AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
HUGER...JAMESTOWN...MONCKS CORNER AND PINOPOLIS.

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WITH 
RAINFALL RATES EXCEEDING 2 INCHES PER HOUR AT TIMES...WHICH MAY 
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS 
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3294 7988 3319 8017 3338 7988 3322 7950
TIME...MOT...LOC 1907Z 067DEG 10KT 3314 7976

$$
000 
WWUS52 KCHS 231927
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
327 PM EDT THU AUG 23 2007

SCC015-231937-
/O.EXP.KCHS.SV.W.0213.000000T0000Z-070823T1930Z/
BERKELEY SC-
327 PM EDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
330 PM EDT...

AT 323 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3294 7988 3319 8017 3338 7988 3322 7950
TIME...MOT...LOC 1927Z 067DEG 10KT 3312 7982

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 1:27 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 23, 1:27 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
127 PM EDT THU AUG 23 2007

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN IN PLACE THROUGH THE WEEKEND. A COLD
FRONT WILL APPROACH THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OUTFLOW FROM OVERNIGHT/EARLY MORNING CONVECTION HAS PUSHED FRONTAL
BOUNDARY SOUTHWARD THROUGH THE ENTIRE FORECAST AREA AND INTO
SOUTHERN GA THIS MORNING. MEANWHILE...HIGH PRESSURE CONTINUES TO
BUILD INTO THE AREA FROM THE NORTH. VIS SAT IMAGERY INDICATES MOSTLY
CLOUDY SKIES ACROSS THE MAJORITY OF THE FORECAST AREA...BUT LATEST
TRENDS SHOW CLOUD COVER BEGINNING TO ERODE. MAIN NEAR TERM
CONCERN FOR THIS AFTERNOON REVOLVES AROUND POPS AND TEMPERATURES.

THIS AFTERNOON...
CLOUD COVER SHOULD CONTINUE TO ERODE...RESULTING IN A MIX OF SUN
AND CLOUDS THROUGH THE AFTERNOON HOURS. STILL EXPECT ENOUGH
SUNSHINE TO BE SEEN TO ALLOW TEMPERATURES TO CLIMB INTO THE LOWER
90S ACROSS MOST OF THE AREA AWAY FROM THE COAST. WITH SHEARED OUT
SHORTWAVE ENERGY CONTINUING TO SLIDE THROUGH THE REGION...NUMEROUS
MESOSCALE AND DIFFERENTIAL HEATING BOUNDARIES FROM OVERNIGHT
CONVECTION AND CLOUD COVER...ALONG WITH AFTERNOON SEA
BREEZE...SHOULD SEE SCATTERED SHWRS/TSTMS DEVELOP AGAIN THIS
AFTERNOON ONCE THE ATMOSPHERE DESTABILIZES. WILL MAINTAIN CHC POPS
ACROSS THE AREA. ATTENTION THEN TURNS TO THE POTENTIAL FOR SEVERE
WEATHER. EXPECT THAT MORNING CLOUD COVER WILL KEEP THE POTENTIAL
FOR SEVERE WEATHER LIMITED...BUT GIVEN ADEQUATE INSTABILITY WITH
CAPE VALUES AROUND 2000 J/KG AND LI/S OF -4 TO -5...CERTAINLY
CAN/T RULE OUT A FEW STRONG TO MARGINALLY SEVERE STORMS. UPDATE
WILL BE SENT SHORTLY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
FRIDAY...THE UPPER RIDGE AXIS LOOKS TO SHIFT A TAD E WHILE THE
ATLC SURFACE RIDGE BUILDS W. ANOTHER ACTIVE SEABREEZE IS EXPECTED
WITH 1000-1500 J/KG CAPE DEVELOPING ACROSS THE EASTERN TWO-THIRDS
BY AFTERNOON. ALTHOUGH UPPER LEVELS WILL BE WARMER WITH STRONGER
CAPPING...STILL EXPECT ISOLATED TO SCATTERED SHOWERS AND STORMS TO
DEVELOP. TEMPS TO BE COMPARABLE TO THU WITH HEAT INDICES AGAIN
JUST BELOW ADVISORY CRITERIA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
INVERTED UPPER TROUGH WITH AMPLE LOW-LEVEL MOISTURE SHOULD YIELD
SLIGHTLY ABOVE-NORMAL POPS THROUGH THE WEEKEND. HEAT INDICES WILL
BE FLIRTING WITH ADVISORY CRITERIA SEVERAL DAYS...MAINLY FAR
INLAND ZONES WHERE HIGHEST TEMPS ARE EXPECTED. COOL FRONT TO
APPROACH FROM THE N LATE IN THE PERIOD...HOWEVER STRONG RIDGING IN
PLACE WILL LIKELY PREVENT IT FROM MAKING IT AS FAR S AS OUR AREA
BEFORE WASHING OUT. CLIMO POPS/TEMPS MON THROUGH WED.

&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS EXPECTED AT THE TERMS THROUGH THIS
EVENING...OUTSIDE OF ANY CONVECTION THAT MAY DEVELOP THIS
AFTERNOON. CHANCES OF CONVECTION STILL APPEAR TOO LOW TO WARRANT
MENTION IN TAFS AT THIS TIME...SO WILL MAINTAIN CB FOR SEVERAL
HOURS AT BOTH TERMS DURING TIME OF MAX HEATING. IF CONVECTION
IMPACTS THE TERMS...COULD SEE VSBY/S FALL INTO THE MVFR OR IFR
RANGE BRIEFLY...AND WILL CONTINUE TO MONITOR LATEST TRENDS AND
AMEND AS NECESSARY.

LATER TONIGHT...WITH PLENTY OF LOW LEVEL MOISTURE IN PLACE AND
LIGHT WINDS...FEEL THAT MVFR VSBY/S ARE A PRETTY GOOD BET AT THE
TERMINALS. THEREFORE HAVE WENT WITH PREVAILING MVFR VSBY/S FROM
06Z THROUGH 13Z. STRATUS ALSO MAY IMPACT THE TERMS...BUT THIS WILL
BE HIGHLY DEPENDENT ON AMOUNT OF CLEARING. FOR NOW WILL KEEP LOW
CLOUDS SCATTERED...BUT IFR CIGS MAY DEVELOP IF SKIES CLEAR
SUFFICIENTLY.

ANY LOW CIGS/REDUCTION TO VSBY WILL IMPROVE QUICKLY FRIDAY
MORNING...WITH VFR CONDITIONS THEN EXPECTED THROUGH THE REMAINDER
OF THE TAF FORECAST PERIOD.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL THROUGH
MUCH OF THE EXTENDED PERIOD...OUTSIDE OF AN ISOLD AFTN/EVNG SHOWER
OR TSTM.

&&

.MARINE...
GRADIENT IS PINCHING FAIRLY GOOD IN WAKE OF FRONTAL BOUNDARY WHICH
PUSHED THROUGH THE WATERS OVERNIGHT. WINDS ARE RUNNING A BIT HIGHER
THAN FORECAST OVER THE WATERS THIS MORNING...SO WILL UPDATE COASTAL
WATERS FORECAST TO INCREASE WINDS THIS AFTERNOON. SEAS APPEAR TO BE
IN GOOD SHAPE SO NO ADJUSTMENT IS NEEDED HERE.

RIP CURRENTS...WITH INCREASING AFTN ONSHORE FLOW AND SWELLS ALSO ON
THE INCREASE WITH AN ADDED GROUND SWELL...WE HAVE INDICATED A
MODERATE RISK OF RIP CURRENTS TODAY...ESPECIALLY LATE AFTN OR
EARLY EVENING HOURS WITH THE TIDE HEADED OUT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JRJ
Hazardous weather outlook, Aug 23, 4:03 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
403 AM EDT THU AUG 23 2007

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-240900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
403 AM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...AN UPPER LEVEL DISTURBANCE COUPLED WITH
WARM AND MOIST AIR AT THE SURFACE WILL ALLOW SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP. A FEW THUNDERSTORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL
LARGER THAN PENNIES...AND INTENSE CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

EXCESSIVE HEAT...THE COMBINATION OF HOT TEMPERATURES AND MODERATE
HUMIDITY MAY PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE
RANGE. HEAT ADVISORIES MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AMZ330-350-352-354-374-240900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
403 AM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GAZ117-119-139-141-SCZ048>051-240900-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
403 AM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...AN UPPER LEVEL DISTURBANCE COUPLED WITH
WARM AND MOIST AIR AT THE SURFACE WILL ALLOW SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP. A FEW THUNDERSTORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL
LARGER THAN PENNIES...AND INTENSE CLOUD-TO-GROUND LIGHTNING.

RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA
BEACHES THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

EXCESSIVE HEAT...THE COMBINATION OF HOT TEMPERATURES AND MODERATE
HUMIDITY MAY PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE
RANGE. HEAT ADVISORIES MAY BE REQUIRED.

RIP CURRENTS...AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE INTO
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

JRL

In the hours before

Special weather statement, Aug 23, 2:18 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
218 PM EDT THU AUG 23 2007

SCZ045-050-231900-
BERKELEY-CHARLESTON-
218 PM EDT THU AUG 23 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY AND CHARLESTON
COUNTY THROUGH 300 PM EDT...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45
MPH. THESE STORMS WERE LOCATED NEAR HALFWAY CREEK...OR ABOUT 11
MILES WEST OF MCCLELLANVILLE...MOVING SOUTHWEST AT 5 MPH.

AREAS IN AND AROUND AWENDAW...CAINHOY...HUGER...JAMESTOWN AND WANDO
WILL BE IMPACTED THROUGH 300 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 3:58 PM EDTSevere Thunderstorm WarningCHSBerkeley62 min
Aug 23, 5:53 PM EDTSevere Thunderstorm WarningCHSDorchester37 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.